Ars Combinatoria
Volume CXXI, July, 2015


  • Luihuan Chen, Jixiang Meng and Yingzhi Tian, "cλ-optimally connected mixed Cayley graph", pp. 3-17   get it
  • Shubo Chen, Xia Cai, Zhijun Guo, Ting Zeng and Jing Chen, "Extremal degree resistance distances in fully loaded unicyclic graphs", pp. 19-32   get it
  • Guidong Yu, Rao Li and Baohua Xing, "Spectral Invariants and Some Stable Properties of a Graph", pp. 33-46   get it
  • Yu Yang, Hongbo Liu and Hua Wang, "Subtrees, BC-subtrees of generalized Bethe trees and related questions", pp. 47-63   get it
  • Yun-Ping Deng, "Automorphism groups of a family of Cayley graphs of the alternating groups", pp. 65-70   get it
  • Joshua K. Lambert, "Finding A Biplanar Imbedding Of Cn x Cn x Ct x Pm", pp. 71-79   get it
  • Shaohui Zhai and Xiaofeng Guo, "Extending matchings in planar odd graphs", pp. 81-88   get it
  • Lili Hu, "Characterizing Kr+1-Ck-graphic Sequences", pp. 89-96   get it
  • Shangdi Chen and Huihui Wei, "Key Pre-distribution Schemes based on Symplectic Geometry for Wireless Sensor Networks", pp. 97-112   get it
  • Huiqiu Lin and Lihua Feng, "The distance spectral radius of graphs with given independence number", pp. 113-123   get it
  • Weihua Yang and Hao Li, "A note on the graphs with given small matching number", pp. 125-130   get it
  • Luozhong Gong and Guobing Fan, "Simple 3-designs of PSL(2,2n) with block size 7", pp. 131-139   get it
  • Shumin Zhang and Chengfu Ye, "On the path-connectivity of lexicographic product graphs", pp. 141-158   get it
  • Litao Guo and Xiaofeng Guo, "Super 3-restricted edge connectivity of triangle-free graphs", pp. 159-173   get it
  • Huiqiu Lin, Weihua Yang and Jixiang Meng, "λ'-optimal regular graphs with two orbits", pp. 175-185   get it
  • Canan Kocapinar, Arzu Ozkoc and Ahmet Tekcan, "The Integer Sequence B = Bn(P,Q) With Parameters P And Q", pp. 187-200   get it
  • Jianxia Hao, "Relationship Between Modified Zagreb Indices And Reformulated Modified Zagreb Indices With Respect To Trees", pp. 201-206   get it
  • Sapna Jain, "MacWilliams Duality in LRTJ-Spaces", pp. 207-225   get it
  • Catarina P. Avelino and Altino F. Santos, "Right Triangular Dihedral f-Tilings of the Sphere: (α,β,π/2) and (γ,γ,π/2)", pp. 227-274   get it
  • Jiuying Dong and Xueliang Li, "An improved Fan-Type degree condition for k-linked graphs", pp. 275-279   get it
  • Wei Meng and Ruixia Wang, "Sharp lower bounds on signed domination numbers of digraphs", pp. 281-289   get it
  • Kamil Ari, "On h(x)-Lucas quaternion polynomials", pp. 291-303   get it
  • Junqing Cai, "An algorithm for hamiltonian cycles under implicit degree conditions", pp. 305-313   get it
  • Dinesh G. Sarvate and Li Zhang, "Decomposition of a 2K10t into H3 Graphs", pp. 315-319   get it
  • Xing Huang, "Hamilton cycles in claw-heavy graphs with Fan-type condition restricted to two induced subgraphs", pp. 321-328   get it
  • Xiaojun Lu and Xiangde Zhang, "A note on Lagrangians of 4-uniform hypergraphs", pp. 329-340   get it
  • Pawel Bednarz, Iwona Wloch and Cesar Heernandez-Cruz, "On the existence and the number of (2-d)-kernels in graphs", pp. 341-351   get it
  • Haihui Zhang, "The result on (3,1)*-choosability of graphs of nonnegative characteristic without 4-cycles and intersecting triangles ", pp. 353-360   get it
  • Xiuli Wang, "A New Construction of Multi-sender Authentication Codes from Polynomials over Finite Fields", pp. 361-371   get it
  • Rao Li, "On α - Incidence Energy and α - Distance Energy of a Graph", pp. 373-384   get it
  • Noura Omair Alshehri and Muhammad Akram, "Bipolar Fuzzy Competition Graphs", pp. 385-402   get it
  • Dae San Kim and Taekyun Kim, "Some Identities Involving Genocchi Polynomials And Numbers", pp. 403-412  
  • Min Wan and Baogang Xu, "Cyclic 9-coloring of plane graphs with maximum face degree six", pp. 413-420   get it
  • Zhengxin Qin, Xianyong Li and Guoping Wang, "Uniform cacti with extremal Wiener indices", pp. 421-428   get it
  • Paola Bonacini, Mario Gionfriddo and Lucia Marino, "Balanced House-systems and Nestings", pp. 429-436   get it
  • Gek L. Chia and Chan L. Lee, "Crossing Numbers of Nearly Complete Graphs and Nearly Complete Bipartite Graphs", pp. 437-446   get it

Back to the Ars Combinatoria page.